# SDR USAA020466

- Difficulty date: November 21, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN WITH 1 INCH HOLE, BELOW FORWARD CARGO DOOR CUTOUT, FRAME 26.5 AT STRINGER 4R.  INSTALLED .063 INCH FILLER WITH .090 INCH DOUBLER PER SRM 53-00-11 PAGE 241/242. (M)
